MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-28-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: "(b)(6), 186-01-48 - integrip cc, cluster 48mm, g1; (b)(6), 186-01-50 - integrip cc, cluster 50mm, g1; (b)(6), 180-65-30 - alteon 6.5mm screw, 30mm; (b)(6), 180-65-30 - alteon 6.5mm screw, 30mm; (b)(6), 190-30-03 - alt ha s clr std sz 3; (b)(6), 190-30-03 - alt ha s clr std sz 3; (b)(6), 170-28-00 - biolox delta femoral head 28mm od, +0mm; (b)(6), 170-28-00 - biolox delta femoral head 28mm od, +0mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.(b)(4)): (b)(4) is associated with this case.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.(b)(4), and pending in the eastern district of (b)(6).Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.Unable to confirm specific devices due to bilateral ebi invoice data.The serial number (b)(6) are confirmed to be a part of recall number: z-1729-2022.130-28-51 - nv gxl linr, ntrl, 28mm id, group 1 cups; serial: (b)(6); 510k: k070479; udi: (b)(4); product code: jdi, lph, lwj, lzo, meh; x-ray: no; operative notes: no.Concomitant devices: (b)(6), 186-01-48 - integrip cc, cluster 48mm, g1; (b)(6), 186-01-50 - integrip cc, cluster 50mm, g1; (b)(6), 180-65-30 - alteon 6.5mm screw, 30mm; (b)(6), 180-65-30 - alteon 6.5mm screw, 30mm; (b)(6), 190-30-03 - alt ha s clr std sz 3; (b)(6), 190-30-03 - alt ha s clr std sz 3; (b)(6), 170-28-00 - biolox delta femoral head 28mm od, +0mm; (b)(6), 170-28-00 - biolox delta femoral head 28mm od, +0mm.

Brand Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20431197
Report Number1038671-2024-03954
Device Sequence Number7860321
Product Code JDI
UDI-Device Identifier10885862022066
UDI-Public10885862022066
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown